Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
PROBLEMS WITH BLOOD PRESSURE MEDS CAUSING ERECTILE DISFUNCTION SYMPTOMS
avatar
An_246869 posted:
What can be done to help with erectile disfunction symptoms that are caused by blood pressure meds?
Reply
 
avatar
Sheldon Marks, MD responded:
Blood pressure meds cause ED by impacting on the brain and by lowering the pressure to levels good for your heart and brain but not good for getting an erection. There are many BP meds on the market and I suggest you talk to your doctor and see if he/she can try different ones that might not cause ED for you. Do NOT mix and match BP meds on your own as this is quite dangerous.
 
avatar
An_247047 responded:
Yes, I have type 2 diabetes and high blood pressure. I have started to experience nerve damage for the conditions. I have ED to the point where the system medicines for ED, (viagra, levitra, etc....) do not work for me. I have to use a stronger class of ED meds, (EDEX, Trimix, etc....) The point I am trying to make is: If you can get your blood pressure under control to where you can get off of the meds, I would encourage you to do so! You must see and talk with your health care provider about your ED options!


Helpful Tips

Chiropractor
Pinched nerves. I also lost some feeling in my dick when I was sitting playing guitar and twisting my hips in my chair to see the music ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.